Pill side effects?
I started taking a new BC pill, microgestin, in April after being off microgynon (an English BC pill) for a few months.
Me and the Hubby use condoms as well as the pill because we're not ready for children yet. I took it on time everyday, not missing a day or taking it late. We had sex once without using a condom, but I was still up to date with the pill.
My period was only extremely mild spotting and lasted 2 days shorter than normal this month. (After 1 month of taking the pill) is this just a side affect of the pill?
I've been sleeping a lot in one go, also been feeling slightly spaced out, but that could be due to over sleeping. Also I've been slightly sore vaginally and have a lack of appetite for the past couple of days. So we've been wondering if I should take a test? Of course these things are reasons to other stuff too. I'm usually pretty good at all this stuff but I worry and overthink things!